# SDR 4516601172006

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Lear 45LEAR
- Aircraft serial: 166
- Aircraft time: 3,861 hours, 2,887 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  ATC FLY-BY CONFIRMED NOSE WHEELS COCKED 45 DEGREES.  DIVERTED AIRCRAFT TO BDL.  LANDING UNEVENTFUL.  MAINTENANCE FOUND STRUT WITH NO APPRECIABLE AIR CHARGE AND OVER-SERVICED BY 17 OUNCES OF FLUID.  SIMILAR PREVIOUS INCIDENT ON N417FX SHOWED SAME CONDITION.  PRELIMINARY INVESTIGATION SHOWS BOTH AIRCRAFT PREVIOUSLY SERVICED BY SAME FACILITY.  INQUIRIES BEING MADE AS TO SERVICING METHOD, PROBLEMS ENCOUNTERED ETC.
